# SDR SWAA2025082292520

- Difficulty date: July 17, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT AT LEVEL OF STR 25R AND WL 156.4 BTW BS 767 TO BS 794.5 AFT CARGO COMPARTMENT 2025-448166<[01] REPLACED CHANNEL SUPPORT AND FASTENERS AT LEVEL OF STR 25R AND WL 156.4 BTW BS 767 TO BS 794.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG: 146A0081 SHEET 31 REV -;[02] CORRECTED STEP 1 REPLACED CHANNEL SUPPORT AND FASTENERS AT LEVEL OF STR 25R AND WL 156.4 BTW BS 767 TO BS 794.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG: 146A0081 SHEET 31 REV -;[03] REPLACED CHANNEL SUPPORT AND FASTENERS AT LEVEL OF STR 25R AND WL 156.4 BTW BS 767 TO BS 794.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG: 146A0081 SHEET 31 REV -
